Changfeng Gui

Professor, Dan Parman Endowed Chair
(210) 458-3073

FLN 4.02.46

Office Hours

By Appointment Only

Research Interests

Nonlinear Partial Differential Equations and Applied Mathematics, Image Analysis and Processing

Awards and Honors

Fellow of AMS, 2013

Provost’s Research Excellence Award,University of Connecticut,Storrs, USA,2007

Plenary Speaker, AMS sectional meeting, Storrs, USA,Oct. 28,2006

PIMS Research Prize, Pacific Institute of Mathematical Sciences,Canada,2002

Andrew Aisensdadt Prize,Centre de Recherches Mathematiques,Canada,1999

Excellent Thesis Award,University of Minnesota, 1991




1991,Ph.D.,Mathematics,University of Minnesota,Minneapolis, MN,USA

1987,M.S., Mathematics,Peking University, Beijing,China

1984,B.S., Mathematics,Peking University,Beijing,China




Changfeng Gui and Mingfeng Zhao, Traveling Wave Solutions of Allen-Cahn Equation with a Fractional Laplacian, Ann I H Poincare-AN, Volume 32, Issue 4, (2015), Pages 785-812;

Changfeng Gui and Tingting Huan, Traveling wave solutions to some reaction diffusion equations with fractional Laplacians, Calculus of Variations and PDEs, 54 (2015), pp. 251-273;

Changfeng Gui and Mingfeng Zhao, Asymptotic formula for the speed of traveling wave solutions to Allen-Cahn equation (in Chinese), SCIENTIA SINICA Mathematica, 2016, 46: 549-562, doi: 10.1360/N012015-00361

Francesca Alessio, Changfeng Gui and Piero Montecchiari, Saddle solutions to Allen-Cahn equations in doublely periodic media, Indiana Univ. Math. J., 65, No. 1 (2016), 199221;

Changfeng Gui, Yong Liu and Juncheng Wei, Two-end solutions for Allen-Cahn equations in R3, to appear in Advances in Mathematics.

Changfeng Gui, Yong Liu and Juncheng Wei, On variational characterization of four-end solu- tions of the Allen-Cahn equation on the plane, 2015, J. Funct. Anal. 271 (2016), no. 10, 2673-2700.

Zhuoran Du, Changfeng Gui, Yannick Sire and Juncheng Wei, Layered solutions for a fractional inhomogeneous Allen-Cahn equation, to appear in Nonlinear Differential Equations and Applica- tions, 23 (2016), no. 3, Art. 29, 26 pp. .

Changfeng Gui, Jie Zhang, Zhuoran Du, Periodic solutions of a semilinear elliptic equation with a fractional Laplacian, to appear in Journal of Fixed Point Theory and Applications.

Changfeng Gui, Amir Moradifam, The Sphere Covering Inequality and Its Applications, submitted.

Changfeng Gui, Amir Moradifam, Symmetry of solutions of a mean field equation on flat tori, to appear in International Mathematics Research Notices.

Changfeng Gui, Amir Moradifam, Uniqueness of solutions of mean field equations in R2, to appear in Proceedings of the AMS.

Changfeng Gui, Aleks Jevnikar and Amir Moradifam, Symmetry and uniqueness of solutions to some Liouville-type problems: asymmetric Sinh-Gordon equation, cosmic string equation and Toda  system, to appear in Communications in Partial Differential Equations